Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Optimal integration for functions of bounded variation

Authors: J. F. Traub and D. Lee
Journal: Math. Comp. 45 (1985), 505-512
MSC: Primary 68Q25; Secondary 65D32
MathSciNet review: 804939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The unique optimal information and the unique optimal linear algorithm are obtained for the integration of functions of bounded variation.

References [Enhancements On Off] (What's this?)

  • [1] Joe Fred Traub and H. Woźniakowsi, A general theory of optimal algorithms, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1980. ACM Monograph Series. MR 584446
  • [2] J. F. Traub, G. W. Wasilkowski & H. Woźniakowski, Information, Uncertainty, Complexity, Addison-Wesley, Reading, Mass., 1983.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68Q25, 65D32

Retrieve articles in all journals with MSC: 68Q25, 65D32

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society